# SDR TAMF201806220001

- Difficulty date: June 22, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N330QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1368
- Aircraft time: 49,012 hours, 14,671 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: RB211TRENT772B60
- Part serial: 41253
- Condition: Surges
- Location: Nr 1
- Part time: 49,012 hours, 14,671 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF THE NR 1 ENGINE 1 HAD A SURGE INDICATION,  PILOT REJECTED TAKE OFF,   PERFORMED TROUBLESHOOTING  IAW TSM 71-00-00-810-919-A.
